Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Capsular Bag Tear (2639)
Date of Event
02/06/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference#: (b)(4).
Event or Problem Description
A site reported to rxsight that a capsule tear occurred during implantation of a light adjustable lens (lal, sn: (b)(6), +18.0d).The lal was explanted, an anterior vitrectomy was performed, and another 3 piece iol was implanted in the sulcus.